Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On the distributions of two classes of multiple dependent aggregate claims

Language

English

Abstract

In this paper we examine two classes of correlated aggregate claims distributions, with univariate claim counts and multivariate claim sizes. Firstly, we extend the results of Hesselager [ASTIN Bulletin, 24: 19-32(1994)] and Wang & Sobrero's [ASTIN Bulletin, 24: 161-166 (1994)] concerning recursions for compound distributions to a multivariate situation where each claim event generates a random vector. Then we give a multivariate continuous version of recursive algorithm for calculating a family of compound distribution. Especially, to some extent, we obtain a continuous version of the corresponding results in Sundt [ASTIN Bulletin, 29: 29-45 (1999)] and Ambagaspitiya [Insurance: Mathematics and Economics, 24: 301-308 (1999)]. Finally, we give an example and show how to use the algorithm for aggregate claim distribution of first class to compute recursively the compound distribution. © 2008 Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag GmbH.

Keywords

Absolutely continuous, Aggregate claim distribution, Collective risk model, Compound distribution, Recursive algorithm

Publication Date

2008

Source Publication Title

Acta Mathematicae Applicatae Sinica

Volume

24

Issue

4

Start Page

655

End Page

668

Publisher

Chinese Mathematical Society

DOI

10.1007/s10255-006-6178-z

Link to Publisher's Edition

http://dx.doi.org/10.1007/s10255-006-6178-z

ISSN (print)

01689673

ISSN (electronic)

16183932

This document is currently not available here.

Share

COinS